# SDR SWAA2025062484547

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,463 hours, 15,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP /DISAGREE /ASYMMETRY TRAILING EDGE FLAP DISAGREE / ASYMMETRY <1<[01] ALT FLAP SWITCH USED SWITCH TO DRIVE FLAPS DOWN ;SWITCH IN COCKPIT NOT SAFTY WIRED;[02] CREW REPORTS PSEU LIGHT ILLUMINATED ON LANDING ( FAULT CODES 32-62009;32-62010) ON APPROACH CREW SELECTED 5 . FLAPS ;CREW OBSERVED FLAP SPLIT;FOLLOWED QRH AND USED ALT FLAP SWITCH TO DRIVE FLAPS DOWN; (FLAP HANDLE IN UP POSTION SLATS IN @ 2 DEGREES );[03] FSEU BITE CURRENT LEG FAULT CODE 27-52259. INITIAL EVAL FOUND #5 FLAP TRANSMISSION TORQUE INDICATOR POPPED AS WELL AS ALL FLAP BALLSCREWS AND U-JOINTS DRY. DRAINED AND SERVICED ALL T/E FLAP TRANSMISSIONS EXCLUDING #8 IAW AMM 12-22-51. NOTED #2 FLAP TRANSMISSION FLUID CLOUDY AND OVER SERVICED. T/E FLAP DRIVE UNIT ALSO DRAINED AND SERVICED IAW AMM 12-22-51. LUBED FLAP BALLSCREWS AND U-JOINTS AS WELL AS FLAP ROLLERS AND LINKAGES IAW AMM 12-22-51. FLAP SYSTEM OPS CHECKS NORMAL IAW 27-51-00. FLAP POSITION VERIFICATION THROUGH ACMS CHECKS NORMAL WITH MARGIN SPLITS STAYING ABOVE 7.3 IAW AMM 27-58-01.;[04] DRAINED AND SERVICED #8 FLAP TRANSMISSION IAW AMM 12-22-51 LEAK CHECK GOOD;[05] ACCOMPLISHED FIM 27-51 TASK 813. LUBRICATED ALL 8 FLAP BALL  SCREWS AND U-JOINTS REF AMM 12-22-51. DRAINED AND SERVICED  ALL 8 FLAP TRANSMISSIONS REF AMM 12-22-51. PER MOC REQUEST REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01 AND FLAP POSITION INDICATOR IAW AMM 27-58-02.
